# SDR AALA201807029051

- Difficulty date: June 29, 2018
- Submitted: July 2, 2018
- Operation: Air carrier
- Aircraft: N132AN
- Make and model: Airbus A321-231
- Aircraft serial: 6473
- Aircraft time: 12,245 hours, 3,442 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Fod
- Location: L4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L4 DOOR  SLIDE WOULD NOT ARM.  MAINTENANCE ACCOMPLISHED AN ESCAPE SLIDE RENDER SAFE CHECKLIST, CLEARED DEBRIS FROM THE DOOR FRAME, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
